MathSciNet Relay Station
MathSciNet bibliographic data
MR1741314 82B41
Lim, S. C.; Muniandy, S. V. On some possible generalizations of fractional Brownian motion. Phys. Lett. A 266 (2000), no. 2-3, 140–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement